"On The Eneström-Kakeya Theorem"
written by Gulshan Singh, Wali Mohammad Shah,
published by Applied Mathematics, Vol.1 No.6, 2010
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] A vintage model with endogenous growth and human capital
2018
[2] ON THE ENESTR¨OM KAKEYA THEOREM
International Journal of Pure and Applied Mathematics, 2015
[3] • IN GIVEN REGION THE NUMBER OF ZEROS OF POLYNOMIAL
2014
[4] The Enestr?m-Kakeya Theorem and Some of Its Generalizations
Current Topics in Pure and Computational Complex Analysis, 2014
[5] IN GIVEN REGION THE NUMBER OF ZEROS OF POLYNOMIAL
International Research Journal of Pure Algebra, 2014
[6] Enestr?m–Kakeya Theorem and Some of Its Generalizations
Current Topics in Pure and Computational Complex Analysis, 2014
[7] On the Enestrom-Kakeya theorem
Acta Mathematica Universitatis Comenianae, 2014
[8] On the Eneström-Kakeya Theorem
American Journal of Mathematical Analysis, 2014
[9] On the Distribution of Zeros of Polynomials and Analytic Functions
Int. J. Math. Anal, 2013
[10] Plastic Number: Construction and Applications
International Virtual Conference ARSA (Advanced Researsch in Scientific Area)?, 2012